Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 144, NWS Wichita, KS

June 15, 20175 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2017, 7:53 PM CDT for 5 counties in Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 7:53 PM CDT (00:53 UTC)
Expired
Jun 15, 2017, 8:45 PM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 10 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:08 PM CDTTSTM WND DMGKingman, KSLARGE TREE LIMB ON A HOUSE. DELAYED REPORT.
Jun 15, 8:40 PM CDTTSTM WND GST 70East Wichita, KSAT KWCH TV STUDIOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
3078 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

815 
WUUS53 KICT 160053
SVRICT
KSC015-095-155-173-191-160145-
/O.NEW.KICT.SV.W.0144.170616T0053Z-170616T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
753 PM CDT THU JUN 15 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Reno County in south central Kansas...
  Sedgwick County in south central Kansas...
  Northern Butler County in south central Kansas...
  Kingman County in south central Kansas...
  Northwestern Sumner County in south central Kansas...

* Until 845 PM CDT

* At 752 PM CDT, severe thunderstorms were located along a line
  extending from 18 miles northwest of Eureka to Eisenhower National
  Airport to Cunningham, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Wichita, El Dorado, Andover, Park City, Valley Center, Bel Aire,
  Goddard, Maize, Kingman, Cheney, Towanda, Colwich, Benton, Garden
  Plain, Mount Hope, Pretty Prairie, Downtown Wichita, Kechi, Andale
  and Eastborough.

This includes the following highways...
 Interstate 135 between Mile Markers 4 and 21.
 Interstate 35 between Mile Markers 67 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9846 3783 9847 3791 9716 3806 9652
      3773 9653 3779 9702 3740 9779
TIME...MOT...LOC 0052Z 333DEG 24KT 3802 9651 3766 9747 3767 9844 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
4 follow-up statements
834 
WWUS53 KICT 160108
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
808 PM CDT THU JUN 15 2017

KSC015-095-155-173-191-160145-
/O.CON.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Reno KS-Sedgwick KS-Butler KS-Kingman KS-Sumner KS-
808 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN RENO...SEDGWICK...NORTHERN BUTLER...KINGMAN AND
NORTHWESTERN SUMNER COUNTIES...

At 808 PM CDT, severe thunderstorms were located along a line
extending from 13 miles northwest of Eureka to near Eisenhower
National Airport to near Cunningham, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita, El Dorado, Andover, Park City, Valley Center, Bel Aire,
Goddard, Maize, Kingman, Cheney, Towanda, Colwich, Benton, Garden
Plain, Mount Hope, Pretty Prairie, Downtown Wichita, Kechi, Andale
and Eastborough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9846 3783 9847 3791 9716 3806 9652
      3773 9653 3779 9702 3740 9779
TIME...MOT...LOC 0108Z 333DEG 24KT 3795 9647 3759 9743 3760 9840 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
803 
WWUS53 KICT 160119
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
819 PM CDT THU JUN 15 2017

KSC155-160128-
/O.CAN.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Reno KS-
819 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RENO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and southeastern Kansas.

LAT...LON 3773 9846 3773 9770 3782 9770 3791 9716
      3806 9652 3773 9653 3779 9702 3740 9779
      3739 9846
TIME...MOT...LOC 0118Z 333DEG 24KT 3791 9645 3755 9741 3756 9838 

$$

KSC015-095-173-191-160145-
/O.CON.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Sedgwick KS-Butler KS-Kingman KS-Sumner KS-
819 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SEDGWICK...NORTHERN BUTLER...KINGMAN AND NORTHWESTERN SUMNER
COUNTIES...

At 818 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Eureka to near Haysville to 6
miles southeast of Cunningham, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita, El Dorado, Andover, Park City, Valley Center, Bel Aire,
Goddard, Maize, Kingman, Cheney, Towanda, Colwich, Benton, Garden
Plain, Downtown Wichita, Kechi, Andale, Eastborough, Norwich and
Cunningham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.  If you are in the Garden Plain and Goddard Kansas areas 
you need to seek shelter now!

&&

LAT...LON 3773 9846 3773 9770 3782 9770 3791 9716
      3806 9652 3773 9653 3779 9702 3740 9779
      3739 9846
TIME...MOT...LOC 0118Z 333DEG 24KT 3791 9645 3755 9741 3756 9838 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
415 
WWUS53 KICT 160130
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
830 PM CDT THU JUN 15 2017

KSC015-160139-
/O.CAN.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Butler KS-
830 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Kansas.

LAT...LON 3772 9813 3773 9770 3782 9770 3782 9716
      3773 9715 3755 9750 3740 9779 3740 9812
TIME...MOT...LOC 0129Z 333DEG 24KT 3785 9641 3749 9737 3750 9834 

$$

KSC095-173-191-160145-
/O.CON.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Sedgwick KS-Kingman KS-Sumner KS-
830 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL SEDGWICK...EASTERN KINGMAN AND NORTHWESTERN SUMNER
COUNTIES...

At 829 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Eureka to 5 miles south of Haysville
to 6 miles northeast of Nashville, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita, Park City, Valley Center, Bel Aire, Goddard, Maize, Kingman,
Cheney, Colwich, Garden Plain, Downtown Wichita, Kechi, Andale,
Eastborough, Norwich, Viola, West Wichita, Eisenhower National
Airport, Northeast Wichita and East Wichita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3772 9813 3773 9770 3782 9770 3782 9716
      3773 9715 3755 9750 3740 9779 3740 9812
TIME...MOT...LOC 0129Z 333DEG 24KT 3785 9641 3749 9737 3750 9834 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
281 
WWUS53 KICT 160141
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
841 PM CDT THU JUN 15 2017

KSC095-173-191-160151-
/O.EXP.KICT.SV.W.0144.000000T0000Z-170616T0145Z/
Sedgwick KS-Kingman KS-Sumner KS-
841 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEDGWICK...EASTERN
KINGMAN AND NORTHWESTERN SUMNER COUNTIES WILL EXPIRE AT 845 PM CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.
However gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
for Southern Sedgwich county until 9:15 PM this evening.

LAT...LON 3772 9813 3773 9770 3782 9770 3782 9716
      3773 9715 3755 9750 3740 9779 3740 9812
TIME...MOT...LOC 0141Z 333DEG 24KT 3778 9636 3742 9732 3743 9829 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:14 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 15, 7:14 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
714 PM CDT Thu Jun 15 2017

.SHORT TERM...(This evening through Sunday night)
Issued at 111 PM CDT Thu Jun 15 2017

There is a high likelyhood of severe weather this afternoon and
evening over much of the CWA. Strong moisture transport, high CAPE
(4500+) and strong shear (35 to 45kts bulk shear) will provide a
nearly ideal set up for severe weather this afternoon and into the
early evening. Very large hail and high winds (70-80mph) will be
likely with the strongest storms. This activity is expected wane
after sunset. Conditions will still be favorable for some
scattered showers and thunderstorms but most of the activity is
expected to end by morning. The main threat during the late
evening and overnight hours will be high winds.  Friday will be
mostly sunny and conditions will not be as conducive to
thunderstorm activity. This will make mid to upper 90s easy for
afternoon highs.

Saturday there will be a strong cap in place which will prevent
any thunderstorm activity from starting during the afternoon. Full
sun, light winds and high 850mb temperatures will make for a hot
day as many areas are likely to reach the century mark. Moisture
transport from the south will still be rather good making for a
humid day as well. This will drive heat indices into the 104 to
107 range for some areas of Southeast Kansas. While there is
plenty of moisture and shear available for thunderstorm activity
Saturday, there will be strong cap in place that will need some
significant forcing to start off thunderstorm activity despite
high CAPE and DCAPE in the region. the needed forcing will be
provided by an approaching frontal system. This front will be
coming through the CWA during the evening and overnight hours
Saturday. Showers and thunderstorms, some of which are likely to
be severe, with the main threats being high winds and very heavy
rain. Sunday the flow will switch to the northwest and
temperatures will come back down to normal.

.LONG TERM...(Monday through Thursday)
Issued at 111 PM CDT Thu Jun 15 2017

The extended range will be characterized by temperatures warming
back up to well above normal levels. However, it does appear the
next week will be rather active. Once the general flow shifts back
around to the south, moisture transport will return to the
region. Shear levels will increase and will provide a good
environment for more shower and thunderstorm activity Tuesday
night and Thursday as well. Current setup indicates there is some
severe storm potential with activity.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 636 PM CDT Thu Jun 15 2017

Ongoing thunderstorms are producing strong wind gusts. Wind gusts
near the 50kts threshold were reported as the storms went through
KGBD. This led to the challenge in the first part of the forecast
with the approximate timing of these gusts and storms for KICT
and KCNU. The previous forecast issuance has been pretty much on
target for the near term with the storms taking a southeast track.
Activity should be out of the area by 6z. Afterwards there will
be slight changes in the wind speed and direction as well as
diminishing VFR cloud cover.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    70  95  74  99 /  60  10  20   0
Hutchinson      68  95  72  99 /  70  10  10  10
Newton          69  94  73  97 /  70  10  20  10
ElDorado        69  92  73  96 /  70  10  20  10
Winfield-KWLD   70  94  74  98 /  60  10  20   0
Russell         67  97  69  99 /  40  20  10  10
Great Bend      67  97  70  99 /  40  10  10  10
Salina          69  97  73 100 /  80  20  20  10
McPherson       68  96  72 100 /  80  10  20  10
Coffeyville     71  92  74  95 /  60  10  20   0
Chanute         70  91  73  95 /  70  10  30   0
Iola            69  91  73  95 /  60  10  30  10
Parsons-KPPF    71  91  74  95 /  70  10  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...VJP
Hazardous weather outlook, Jun 15, 7:38 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
738 PM CDT Thu Jun 15 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
738 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered severe thunderstorms will continue this evening and
tonight across south central into southeast Kansas with hail as
large as golf ball size, destructive winds to 70 mph or greater and
torrential rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Storms will be possible Friday night and early Saturday morning
most areas of the region. Severe weather is also likely for
locations generally along and east of I-135. High winds and very
heavy rain being the primary threat. Severe hail (1") can't be
ruled
out but it is expected to be a lower threat. These storms will
arrive as a cold front comes through the region in the late
afternoon and into the overnight hours.

Heat index values are expected to be in the 100 to 105 degree range
for both Friday and Saturday area wide. Be sure to drink plenty of
water and wear light clothing if outdoor activity is necessary.

.SPOTTER INFORMATION STATEMENT...

Storm spotters will likely be needed across south-central and
southeast Kansas through this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 15, 7:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     7 NE EL DORADO          37.89N 96.77W
06/15/2017                   BUTLER             KS   EMERGENCY MNGR

            5TH WHEEL TRAILER ON THE KANSAS TURNPIPKE ROLLED OVER AT
            MM 82.

&&

BDK
Local storm report, Jun 15, 7:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     EAST WICHITA            37.68N 97.26W
06/15/2017  M65.00 MPH       SEDGWICK           KS   AMATEUR RADIO

            21ST AND AMIDON.

&&

BDK
Local storm report, Jun 15, 7:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     HARPER                  37.29N 98.03W
06/15/2017  E80.00 MPH       HARPER             KS   BROADCAST MEDIA

            75-80 MPH. VIA SOCIAL MEDIA.

&&

BDK
Local storm report, Jun 15, 7:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     5 N CUNNINGHAM          37.72N 98.43W
06/15/2017  E60.00 MPH       KINGMAN            KS   TRAINED SPOTTER

            GOLFBALL HAIL ALSO REPORTED.

0746 PM     HAIL             5 N CUNNINGHAM          37.72N 98.43W
06/15/2017  E1.75 INCH       KINGMAN            KS   TRAINED SPOTTER

            60 MPH WINDS ALSO REPORTED.

&&

BDK
Local storm report, Jun 15, 7:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             5 S TURON               37.74N 98.43W
06/15/2017  M1.25 INCH       RENO               KS   STORM CHASER

&&

KRC
Local storm report, Jun 15, 7:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             CUNNINGHAM              37.64N 98.43W
06/15/2017  E1.75 INCH       KINGMAN            KS   EMERGENCY MNGR

            HAIL WAS QUARTER TO GOLFBALL.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WarningICTHarper, Kingman68 min
Jun 15, 7:14 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sedgwick, Sumner76 min
Jun 15, 8:03 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner72 min
Jun 15, 8:33 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner11 min
Jun 15, 8:46 PM CDTSpecial Weather StatementICTChautauqua, Montgomery59 min
Jun 15, 8:59 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Labette, Montgomery45 min
Jun 15, 9:14 PM CDTSpecial Weather StatementICTCowley, Sumner31 min
Jun 15, 9:26 PM CDTSpecial Weather StatementICTLabette34 min
Jun 15, 10:45 PM CDTSpecial Weather StatementICTReno45 min
Jun 16, 3:29 PM CDTHeat AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 15 more27 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.